# SDR ASAA2019013127994

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 2,658 hours, 753 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 4,147 hours, 1,063 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: 5151673
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 IGNITER SYSTEM B FAULT NO ENGINE LIGHT UP ONLY SYSTEM A GROUNDED - YES. SWAPPED EIU 1&2, NO HELP FAULT REMAINS. SWAPPED CONNECTORS AT IGNITION EXCITERS FROM A TO B AND FAULT FOLLOWED RETURNED TO ORIGINAL POSITION . FURTHER T/S REQUIRED. PER TSM 74-21-00-810-805-A REMOVED AND REPLACED NR 2 ENGINE CHANNEL B IGNITION HARNESS HJ2B (4178KS) REF 71-51-43. ENGINE START SUCCESSFUL ON CHANNEL B AND A MULTIPLE TIMES. INSTALLED IGNITION CHANNEL B HARNESS FIN 4178KS P/N # 515167-3 SN S17450333 ON ENGINE S/N  598226 PER AMM 71-51-43. OPS  CHECK GOOD OK FOR SERVICE.
